# SDR CA151223004

- Difficulty date: December 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A310-300
- Engine: Ge CF680C2A8
- System (JASC): 3820 · Wash Water System
- Part: Water Heater
- Part number: 24E507009G01
- Condition: Sparks
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) WATER HEATER WAS PRODUCING SPARKS WHEN F/A DID RESET THE UNIT IN FLIGHT.
